# SDR IPXA2017102022818

- Difficulty date: October 19, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,918 hours, 8,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RELEASE WARNING SYSTEM INOPERATIVE DUE TO FAULTY ASPSU.   R & R AUTONOMOUS POWER SUPPLY IAW AMM 52-73-18-0401
